MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; NON-DEGRADABLE FIXATION FASTENER
Model Number QUADLINK IMPLANT SYSTEM, 9MM
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 02/13/2023, it was reported by a sales representative via sems that a ar-1288qis-90 quadlink implant system had the incorrect size harvester.This occurred during an acl reconstruction on (b)(6) 2023 the initial cut on the quadriceps tendon measured a 9mm graft.The graft would not fit into the harvester from the kit.A ar-2386-10 10mm harvester was opened but was much too large.A ar-2386-09 9mm harvester was opened and compared to the size of the original harvester and determined to be larger.It was determined that the harvester from the ar-1288qis-90 kit was an 8mm.Additional information requested.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).

Brand Name
QUADLINK IMPLANT SYSTEM, 9MM
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19248361
Report Number1220246-2024-02814
Device Sequence Number6590441
Product Code MBI
UDI-Device Identifier00888867344747
UDI-Public00888867344747
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 9MM
Device Catalogue NumberAR-1288QIS-90
Device Lot Number15033375
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown